# SDR SWAA2021091406906

- Difficulty date: August 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO R/H SIDE PLATE STA. 500+6'- STA. 500+18' RBL 25. (MARKED) ; / [01] .010 DAMAGE REMOVED; .030 REMAINING SIDE PLATE THICKNESS; OUT OF LIMITS PER SRM 53-00-53-1A-2. REPLACED AND TO BE INSTALLED ON 5330-E-16461-NG.; [02] INSPECTED AS REQUIRED; [03] OK TO INSTALL REPLACEMENT REPAIR PART; [04] OK TO INSTALL REPLACEMENT REPAIR PART; [05] OK TO INSTALL REPLACEMENT PART; [06] OK TO INSTALL REPLACEMENT PART; [07] INSTALLED REPLACEMENT PART PER SRM 51-10-02; [08] INSTALLED REPLACEMENT PART PER SRM 51-10-02; [09] VERIFIED PART INSTALLATION.; [10] VERIFIED PART INSTALLATION.
